# SDR DXTA2018052951004

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 10,652 hours, 8,277 cycles
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE LOW POWER,  ENGINE DID NOT MAKE TAKE OFF POWER BY 4 OR 5 %,  RIGHT ITT WAS HIGHER THAN THE LEFT, ALL THE REST THE ENGINE PARAMETERS WERE MATCHED.  AT 10000 FEET THE ENGINES WERE MATCHED.  PERFORMED RECOMMENDED PROCEDURES.  PERFORMED T/R OPS TESTS IAW MM 78-90-30. OPS CHECKED GOOD. VERIFIED WIRING THROUGH SWITCHES SC005/SC004 AND SC009/SC007 IAW WDM 79-30-01-01. NO FAULT FOUND. SWAPPED THE LT & RT EEC IAW MM 73-20-03.  REINSTALLED PEDESTAL COMPONENTS IAW MM 78-31-00. RESET ELEVATOR TRIM POINTER AND CHECKED TRAVEL IAW MM 27-31-00. OPS CHECKED GOOD.  COMPLIED WITH LT AND RT ENGINE RUNS IAW MM 71-00-00 TESTS 1, 4, 5,  & 7.  LT AND RT ENGINES OPS CHECKS GOOD AND ALL PARAMETERS WITHIN LIMITS.
